Advertisement

Annali dell’Università di Ferrara

, Volume 26, Issue 1, pp 61–68 | Cite as

Remarks on the local regularity of the\(\overline \partial \)

  • Franco Favilli
Article
  • 8 Downloads

Summary

Let Ω⊂⊂C n be a pseudo-convex domain with smooth real-analytic boundarybΩ; the local regularity in\(\overline \Omega \) of the\(<< \overline \partial - problem > > \overline \partial \mu = \) is then strictly related not only with the subellipticity of such problem, but also with certain geometric conditions onbΩ: ifn=2 and α is a (0,1)-form, such relations are equivalences.

Keywords

Finite Type Pseudoconvex Domain Local Regularity Weakly Pseudoconvex Subelliptic Estimate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Riassunto

Se Ω⊂⊂C n è un dominio pseudo-convesso con frontierabΩ definita da una funzione analitica reale e «liscia», la regolarità locale delle soluzioni in\(\overline \Omega \) del\(<< \overline \partial - problem > > \overline \partial \mu = \)αè in stretta relazione non solo con la subellitticità di tale problema ma anche con certe condizioni geometriche sulla struttura dibΩ: sen=2 ed α è una (0,1)-forma, tali relazioni sono delle equivalenze.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. BloomI. Graham,A geometric characterization of points of type m on real submanifolds of C n, J. Diff. Geom.,12 (1977), pp. 171–182.MathSciNetGoogle Scholar
  2. [2]
    K. DiederichJ. E. Fornaess,Complex submanifolds in real-analytic pseudoconvex hypersurfaces, Proc. Natl. Acad. Sci. USA,74 (1977), pp. 3126–3127.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    K. DiederichJ. E. Fornaess,Pseudoconvex domains with real-analytic boundary, Ann. of Math.,107 (1978), pp. 371–384.CrossRefMathSciNetGoogle Scholar
  4. [4]
    Ju. V. Egorov, On the subellipticity of the\(\overline \partial - Neumann\) problem, Dokl. Akad. Nauk SSSR,235 (1977), pp. 1009–1012; English transl. in Soviet Math. Dokl.,18 (1977), pp. 1078–1081.MathSciNetGoogle Scholar
  5. [5]
    F. Favilli, Local boundary behavior of\(\overline \partial \) on certain pseudo-convex domains in Cn, Boll. U.M.I. (4),14 (1975), pp. 125–131.MathSciNetGoogle Scholar
  6. [6]
    G. B. FollandJ. J. Kohn,The Neumann problem for the Cauchy-Riemann complex, Ann. Math. Studies,75, Princeton University Press, Princeton, 1972.MATHGoogle Scholar
  7. [7]
    P. Greiner, On subelliptic estimates of the\(\overline \partial - Neumann\) problem in C2, J. Diff. Geom.,9 (1974), pp. 239–250.MATHMathSciNetGoogle Scholar
  8. [8]
    J. J. Kohn, Boundary behaviour of\(\overline \partial \) on weakly pseudoconvex manifolds of dimension two, J. Diff. Geom.,6 (1972), pp. 523–542.MATHMathSciNetGoogle Scholar
  9. [9]
    J. J. Kohn, Propagation of singularities for\(\overline \partial \), Coll. Intern. C.N.R.S. sur les Équations aux Dérivées Partielles Linéaires (Univ. Paris-Sud, Orsay, 1972), Astérisque 2 et 3, Soc. Math. France, Paris, 1973, pp. 244–251.Google Scholar
  10. [10]
    J. J. Kohn,Sufficient conditions for subellipticity on weakly pseudo-convex domains, Proc. Natl. Acad. Sci. USA,74 (1977), pp. 2214–2216.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    J. J. KohnL. Nirenberg,Non-coercive boundary value problems, Comm. Pure Appl. Math.,18 (1965), pp. 443–492.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 1980

Authors and Affiliations

  • Franco Favilli
    • 1
  1. 1.Istituto di Matematica «L. Tonelli»Pisa

Personalised recommendations